# SDR SIMA20121210001

- Difficulty date: December 10, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 25,902 hours, 22,447 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Grip
- Part number: 14533225901
- Condition: Loose
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2891 THE CREW REPORTED THE MAIN CABIN DOOR HANDLE GRIP WAS LOOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PASSENGER DOOR HANDLE GRIP AS REQUIRED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
